Parkinson's Disease Tulip

Reply
 
Thread Tools Display Modes
Old 07-29-2019, 02:04 PM #1
Rob Rob is offline
Junior Member
 
Join Date: Oct 2013
Location: North New Jersey, USA
Posts: 21
5 yr Member
Rob Rob is offline
Junior Member
 
Join Date: Oct 2013
Location: North New Jersey, USA
Posts: 21
My Mood: When Rytary goes "off". What do you feel? How do you know?
5 yr Member
Default When Rytary goes "off". What do you feel? How do you know?

Trying to associate symptoms other than my constant fatigue to potential side effects of medications ...
Rob is offline   Reply With QuoteReply With Quote
Reply

Tags
constant, effects, fatigue, medications, potential

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
At what point do you feel like "screw it im just gonna push myself" claritan Traumatic Brain Injury and Post Concussion Syndrome 14 02-26-2013 10:11 AM
Discover the Results of Asking, "How Should We Feel About God and Going to Church?" NeuroNixed Craig The Stumble Inn 2 08-24-2012 09:33 AM
Does anybody else feel... "spacial disorientation"? Sareth Traumatic Brain Injury and Post Concussion Syndrome 0 05-27-2011 04:31 PM
URGENT HELP Ever feel "inability to stay focused?" SeamsLikeStitches Peripheral Neuropathy 19 06-30-2007 11:12 PM


All times are GMT -5. The time now is 12:40 PM.

Powered by vBulletin • Copyright ©2000 - 2020, Jelsoft Enterprises Ltd.
Search Engine Optimisation provided by DragonByte SEO v2.0.31 (Lite) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.

vBulletin Optimisation provided by vB Optimise v2.7.1 (Lite) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.
 

NeuroTalk Forums

Helping support those with neurological and related conditions.

 

The material on this site is for informational purposes only,
and is not a substitute for medical advice, diagnosis or treatment
provided by a qualified health care provider.


Always consult your doctor before trying anything you read here.